# SDR USAASB97256

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT AT ROW 17 INOPERATIVE.  MAINTENANCE REPAIRED A CUT WIRE AT ROW 17.  OPERATIONAL CHECK GOOD.  (M)
